JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Hyers-Ulam Stability of Pompeiu`s Point
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 55, Issue 1,  2015, pp.103-107
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2015.55.1.103
 Title & Authors
Hyers-Ulam Stability of Pompeiu`s Point
Huang, Jinghao; Li, Yongjin;
  PDF(new window)
 Abstract
In this paper, we investigate the stability of Pompeiu`s points in the sense of Hyers-Ulam.
 Keywords
Hyers-Ulam stability;Pompeiu`s point;Mean value theorem;
 Language
English
 Cited by
 References
1.
M. Das, T. Riedel, P. K. Sahoo, Hyers-Ulam stability of Flett's points, Appl. Math. Lett., 16(3)(2003), 269-271. crossref(new window)

2.
T. M. Flett, A mean value theorem, Math. Gaztte, 42(1958), 38-39. crossref(new window)

3.
P. Gavruta, S.-M. Jung, Y. Li, Hyers-Ulam stability of mean value points, Ann. Funct. Anal., 1(2)(2010), 68-74. crossref(new window)

4.
D. H. Hyers, S. M. Ulam, On the stability of differential expressions, Math. Mag., 28(1954), 59-64. crossref(new window)

5.
S.-M. Jung, Hyers-Ulam stability of zeros of polynomials, Appl. Math. Lett., 24(2011), 1322-1325. crossref(new window)

6.
W. Lee, S. Xu, F. Ye, Hyers-Ulam stability of Sahoo-Riedel's point, Appl. Math. Lett., 22(2009) 1649-1652. crossref(new window)

7.
Y. Li, L. Hua, Hyers-Ulam stability of a polynomial equation, Banach J. Math. Anal., 3(2)(2009), 86-90. crossref(new window)

8.
P. K. Sahoo, T. Riedel, Mean Value Theorems and Functional Equations, World Scientific, River Edge, NJ, 1998.

9.
S. M. Ulam, A Collection of the Mathematical Problems, Interscience, New York, 1960.